Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal Teighlor

Posted by Kristi on September 25, 2001, at 21:31:00

In reply to Re: withdrawal, posted by Teighlor on September 25, 2001, at 14:57:30

Hi...
Wow... your story is mine... exactly. It'll get better.... as soon as I started the prozac the w/drawal symptoms went away immediately. Months later tho, I still get those little brain zaps... but that's going away too... just taking longer. I feel for you. I've been their, I know, I feel your pain. Hang in there.... Kristi


> > I absolutely cannot believe what I have just spent the last hour reading. By some freak accident or I would prefer to say Godsend I came across the info posted here on Effexor. I was on Prozac for five years and it pooped out on me. I was switched to Effexor and gradually worked up to 150 mg. a day only to feel worse than I did on Prozac. My doctor increased my dose by 75 mg. and I still felt no change. I then worked up to 300 mg. and from there my life fell part with more depression and side effects than I could bear. I really thought I was having a nervous breakdown. My legs jerked, I had dizziness, couldn't sleep, electrical shocks in my head , strange sensations when I moved my head, nausea, hot sweats that had me hanging over the toilet and literally falling apart at the least little thing. Needless to say my doctor has been weaning me off of it for three weeks and I am down to 37.5 mg. and I am more dizzy and have headaches like I can't describe. I surely was never informed of the withdrawal symptooms and had decide until today that there was more wrong with me like a brain tumor or something since I was getting worse instead of better. I am starting the Prozac with the Effexor today. I am so relieved to understand what is really wrong and am quite angry that this is not addressed in the indications that accompany the medicine. I would never have started this if I had known. My only fear now is where will I go from here since I need to be on something. I hope the Prozac will go back and do its thing for me since I am quite paranoid to try anything else.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kristi thread:13781
URL: http://www.dr-bob.org/babble/20010917/msgs/79603.html